# SDR DALA2018080874950

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND TWO CRACKS ON THE RT HORIZONTAL STAB LOWER SKIN MID SECTION  LES=133.15.  THE SKIN WAS REPAIRED IAW SRM 55-10-01, REPAIR 11.
